# SDR AWXA200400993

- Difficulty date: September 9, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 25,722 hours, 11,072 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 893301
- Condition: Faulty
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, ON CLIMB OUT, EN ROUTE, RECEIVED ECAM WARNING FOR FORWARD CARGO DOOR WARNING INDICATION, TURNED BACK AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE INSPECTED FORWARD CARGO DOOR AND FOUND IT SECURE, ISSUED MEL 52-70-01, COND. 1 (FWD CARGO DOOR INDICATION INOP), ORDERED PROXIMITY SENSOR.  MAINTENANCE FOUND FORWARD CARGO DOOR PROXIMITY SENSOR POSITION TARGET OUT OF ADJUSTMENT; ADJUSTED TARGET IAW AMM 52-71-00-05, OPERATIONAL CHECK WAS GOOD.
